# SDR IPXA2018010225013

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 70,776 hours, 14,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PNEUMATIC STORAGE HAD LOW PRESSURE.   SERVICED THE R1 DOOR PNEUMATIC BOTTLE IAW AMM 12-25-04-600-801,  LEAK CHECKED OK.
